I have been experiencing extremely heavy periods for the past month now...I'm taking 10mg of Lisinopril.. Just like you I can hardly leave the house for more than an hour for fear that I'll have a major leak..very embarrassing! I've contacted my ob/gyn and was informed the heavy bleeding wasn't due to taking the Lisinopril at all...they feel it's either related to perimenopause (I'm 44) or another ob-related condition... I have an appt. with my ob for later this month in hopes of figuring out what my options are... I'm considering having the Novasure(Ablation) procedure done to either reduce or eliminate my periods... Just seemed a bit ironic that I've been experiencing the heavy periods now that I'm taking the Lisinopril...View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.